| Model Number |
SY60WF |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
An account manager reported that during an intraocular lens (iol) implant procedure, that the lens was used but was scratched by the instruments when placed into the eye so it was removed and another lens was implanted during initial procedure.Additional information has been requested.